Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2007, Article ID 19685, 9 pages
http://dx.doi.org/10.1155/2007/19685
Research Article

Global Existence and Asymptotic Behavior of Solutions for a Class of Nonlinear Degenerate Wave Equations

Department of Information and Computational Science, Henan Agricultural University, Zhengzhou 450002, China

Received 20 December 2006; Accepted 10 April 2007

Academic Editor: Ramon Quintanilla

Copyright © 2007 Yaojun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aassila, “Global existence and global nonexistence of solutions to a wave equation with nonlinear damping and source terms,” Asymptotic Analysis, vol. 30, no. 3-4, pp. 301–311, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Georgiev and G. Todorova, “Existence of a solution of the wave equation with nonlinear damping and source terms,” Journal of Differential Equations, vol. 109, no. 2, pp. 295–308, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Nakao and K. Ono, “Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations,” Mathematische Zeitschrift, vol. 214, no. 2, pp. 325–342, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Todorova, “Stable and unstable sets for the Cauchy problem for a nonlinear wave equation with nonlinear damping and source terms,” Journal of Mathematical Analysis and Applications, vol. 239, no. 2, pp. 213–226, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, France, 1969. View at Zentralblatt MATH · View at MathSciNet
  6. D. H. Sattinger, “On global solution of nonlinear hyperbolic equations,” Archive for Rational Mechanics and Analysis, vol. 30, pp. 148–172, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Nakao, “A difference inequality and its application to nonlinear evolution equations,” Journal of the Mathematical Society of Japan, vol. 30, no. 4, pp. 747–762, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Ye, “Existence of global solutions for some nonlinear hyperbolic equation with a nonlinear dissipative term,” Journal of Zhengzhou University. Natural Science Edition, vol. 29, no. 3, pp. 18–23, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet